# SDR WX0A071765

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug MD 83
- Aircraft serial: 53008
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT WE RECEIVED 5 COMPRESSOR STALLS.  UNABLE TO DETERMINE WHICH ENG.  CHECKED RIG & TRIM OF LT ENG IAW MD80-MM-71-00-00 CONFIG 1.  DRAINED MOISTURE TRAP, CHECKED PRESSURIZATION & DUMP VLV IAW MD80-73-20-00, ACCOMPLISHED M739, OPERATIONS CHECKED NORMAL, OK FOR SERVICE.  CREW QUESTIONED THE MX PERFORMED DUE TO ENG STALLS AS TO WHICH ENG IT WAS.  ACCOMPLISHED ENG RUN UP FROM IDLE THROUGH TAKEOFF POWER WITH NO ENG STALLS NOTED.  ACCOMPLISHED M739 TO DETERMINE LT & RT ENG PERFORMANCE & FOUND BOTH ENGS PERFORMED MD80-MM 71-00-00 CONFIG 1.  BOTH ENGS ARE CLEARED FOR FLIGHT & ARE CONSIDERED TO BE AIRWORTHY, OK FOR SERVICE.
